# SDR MYWA2020021900197

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8K5
- Aircraft serial: 30670
- Aircraft time: 13,289 hours, 32,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 307012
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY LIGHT OVER WING EXTERIOR WAS INOPERATIVE. REMOVED AND REPLACED THE BATTERY PACK. REFERENCE MAI LOGPAGE 255921.
